| Model Number |
7311 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that she obtained blood glucose readings of 516 mg/dl at 11:22 a.M., 65 mg/dl at 11:23 a.M., 180 mg/dl at 11:27 a.M., and 105 mg/dl at 11:29 a.M.With the contour next link 2.4 meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
Based on the clarification received, the customer's date of birth and age were updated in section a2.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the in-house contour next link 2.4 meter was tested with the in-house contour next test strips from lot # 1bpeg18a and in-house contour next control solution.Additionally, the in-house meter was also tested with the in-house test strips using blood sample.All results obtained during in-house testing were within specifications.